Alert archive / Colorado / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 134, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 24, 2005, 8:45 PM MDT for Washington County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2005, 8:45 PM MDT (02:45 UTC)
- Expired
- Jun 24, 2005, 9:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Counties, with a storm outline in the text
County Washington County, CO
The radar
The Goodland radar (KGLD), 125 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 2.8 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2368 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KBOU 250246 SVRBOU COC121-250330- /O.NEW.KBOU.SV.W.0134.050625T0245Z-050625T0330Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 845 PM MDT FRI JUN 24 2005 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL WASHINGTON COUNTY IN NORTHEAST COLORADO * UNTIL 930 PM MDT * AT 844 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER EAST CENTRAL WASHINGTON COUNTY...OR ABOUT 29 MILES SOUTHEAST OF AKRON...MOVING NORTH AT 15 MPH. * THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS EAST OF ELBA. IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN. LAT...LON 3978 10306 3976 10286 4003 10281 4004 10318 $$ GIMMESTAD
2 follow-up statements
000 WWUS55 KBOU 250305 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 904 PM MDT FRI JUN 24 2005 COC121-250330- /O.CON.KBOU.SV.W.0134.000000T0000Z-050625T0330Z/ WASHINGTON CO- 904 PM MDT FRI JUN 24 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM MDT FOR EAST CENTRAL WASHINGTON COUNTY... AT 858 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER CENTRAL WASHINGTON COUNTY...OR ABOUT 21 MILES SOUTHEAST OF AKRON...MOVING NORTHWEST AT 30 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER RURAL AREAS EAST AND NORTHEAST OF ELBA. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 58 MPH... DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. LAT...LON 3978 10306 3976 10286 4003 10281 4004 10318 $$ GIMMESTAD
000 WWUS55 KBOU 250329 SVSBOU SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 928 PM MDT FRI JUN 24 2005 COC121-250338- /O.EXP.KBOU.SV.W.0134.000000T0000Z-050625T0330Z/ WASHINGTON CO- 928 PM MDT FRI JUN 24 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY EXPIRED AT 930 PM MDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FOR NORTH CENTRAL WASHINGTON COUNTY INCLUDING AKRON UNTIL 1000 PM MDT. LAT...LON 3978 10306 3976 10286 4003 10281 4004 10318 $$ GIMMESTAD
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:30 PM MDT, 6 hours 15 minutes earlier.
Area forecast discussion, Jun 24, 2:30 PM MDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 230 PM MDT FRI JUN 24 2005 .SHORT TERM...CONVECTION FIRING ACROSS MOUNTAINS AND FOOTHILLS IN RESPONSE TO SHORTWAVE MOVING THROUGH WESTERN COLORADO. STORMS SHOULD BEGIN TO MOVE ONTO PLAINS SHORTLY AS WAVE CONTINUES ITS EASTWARD TREK. VERTICAL WIND SHEAR HAS IMPROVED A BIT FROM RECENT DAYS TO SUPPORT THE POTENTIAL FOR A FEW SEVERE STORMS THIS EVENING. MAIN THREATS APPEAR TO BE HAIL AND WIND GUSTS. GPS INTEGRATED PRECIPITABLE WATER VALUES HAVE INCREASED TO AROUND 9 TENTHS OF AN INCH...SO HEAVY RAIN ALSO POSSIBLE. RADAR INDICATING STORMS ARE MOVING AROUND 10-15 KTS. SO FLOODING NOT A BIG CONCERN AT THIS TIME. BUT THERE COULD BE SOME PROBLEMS DUE TO TRAINING. HARD TO FIND AN AREA OF BEST FOCUS FOR SEVERE...THOUGH BEST CAPES LOCATED ACROSS WELD INTO LOGAN COUNTIES AS SHOWN BY LAPS ANALYSIS. STORMS WILL HEAD EAST DURING THE EVENING IN RESPONSE TO MOVEMENT OF WAVE AND SHOULD BE ALL BUT ENDED BY MIDNIGHT. THERE MAY BE SOME ONGOING STORMS AFTER MIDNIGHT IN THE FAR NORTHEAST CORNER. MOST AREAS SHOULD THEN SEE SOME CLEARING. MODELS ARE SUGGESTING THE DEVELOPMENT OF AN MCS SOMEWHERE ACROSS NORTHERN KANSAS OVERNIGHT. ANY OUTFLOW FROM THIS MCS COULD BRING MORE LOW LEVEL MOISTURE INTO EASTERN COLORADO. SURFACE DEWPOINTS ARE ALREADY IN THE LOWER 60S EAST OF A STERLING TO LIMON LINE. UNLESS THE WAVE IS ABLE TO SCOUR OUT THE LOW LEVEL MOISTURE...DONT SEE MUCH CHANGE IN THE DEWPOINTS. FOR THIS REASON WILL ADD AREAS OF FOG TO ZONES 48 THROUGH 51. THERE MAY BE SOME PATCHY FOG FURTHER WEST...BUT WILL NOT ADD TO GRIDS AT THIS TIME. ON SATURDAY...SEE LITTLE CHANGE IN OVERALL PATTERN...MAY BE A BIT STRONGER STEERING WINDS. FORECAST SOUNDINGS SHOW AFTERNOON CAPES FROM 1500 J/KG ALONG FRONT RANGE TO NEAR 3000 J/KG FAR EASTERN PLAINS. VERTICAL WIND SHEAR IMPROVES AS SURFACE WINDS BECOME SOUTHEAST. DIV-Q VERTICAL VELOCITY PROGS SHOW SOME LIFT DURING THE AFTERNOON. LOOKS LIKE A BETTER POTENTIAL FOR SOME ORGANIZED STORMS. THETA-E AXIS SHIFTS ONLY SLIGHTLY EASTWARD...AND PRECIPITABLE WATER VALUES PROGGED TO BE NEAR 9 TENTHS OF AN INCH. HEAVY RAIN A POSSIBILITY AGAIN...BUT THE INCREASED STEERING WINDS SHOULD KEEP STORMS MOVING. LITTLE CHANGE IN TEMPERATURES...COULD BE A FEW DEGREES COOLER GIVEN A BIT MORE CLOUD COVER. .LONG TERM...WE EXPECT THE TYPICAL AFTERNOON AND EVENING THUNDERSTORMS TO CONTINUE THROUGH AT LEAST SUNDAY WITH LITTLE CHANGE IN THE OVERALL SYNOPTIC PATTERN. AMPLE LOW LEVEL MOISTURE EAST OF THE DIVIDE WITH DEWPOINTS IN THE 50S AND LOWER 60S ALONG WITH DAYTIME HEATING WILL TRIGGER THE STORMS. SOME OF THESE WILL BE SEVERE WITH CAPES RANGING BETWEEN 1500 AND 3000 J/KG. THERE MAY BE SOME EROSION OF THE HIGHER CAPES ALONG THE I-25 CORRIDOR SUNDAY WITH LEE TROUGH ATTEMPTING TO DEVELOP. THIS MAY REDUCE THE THREAT OF SEVERE STORMS ALONG THE FRONT RANGE...BUT HIGHER WIND SHEAR WILL ACT TO INCREASE THE THREAT FARTHER EAST ACROSS THE PLAINS. MAIN QUESTION IS WHAT HAPPENS TO WEAK MONSOONAL FLOW NEXT WEEK. THE RIDGE MAY ATTEMPT TO BRIEFLY BUILD OVER THE SOUTHERN ROCKIES EARLY IN THE WEEK...WHICH WOULD ALLOW MID LEVEL MOISTURE TO REMAIN IN PLACE AND KEEP THREAT OF PRECIP GOING. HOWEVER...MOST OF THE MEDIUM RANGE MODELS PUSH A STRONGER SHORT WAVE ACROSS THE NORTHERN ROCKIES BY TUESDAY WHICH WOULD TURN FLOW MORE WESTERLY AND EFFECTIVELY SHUT OFF THE MID LEVEL MOISTURE PLUME. WILL KEEP THE FORECAST MAINLY DRY FOR THE UPCOMING WORK WEEK...BUT SOME SMALL CHANCES ARE WARRANTED UNTIL WE BECOME MORE CONFIDENT OF PASSING NORTHERN ROCKIES SHORT WAVE. && .BOU...NONE. && D-L/BARJENBRUCH
Hazardous weather outlook, Jun 24, 11:05 AM MDT, 9 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1105 AM MDT FRI JUN 24 2005 COZ030>051-251200- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1105 AM MDT FRI JUN 24 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE HIGH COUNTRY...THEN MOVE ACROSS THE URBAN CORRIDOR DURING THE EARLY AFTERNOON AND SPREAD FURTHER EAST THEREAFTER. A FEW STORMS WILL LINGER INTO THE LATE NIGHT HOURS ON THE FAR NORTHEAST PLAINS. THE THREAT OF SEVERE WEATHER IS A BIT HIGHER ON THE PLAINS TODAY THAN YESTERDAY AS INSTABILITY...MOISTURE AND VERTICAL WIND SHEAR HAVE ALL INCREASED FROM WHAT WAS AVAILABLE ON THURSDAY. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE MAIN THREATS. BRIEF HEAVY RAINS ARE ALSO POSSIBLE WHICH COULD CREATE LOCALIZED FLOODING PROBLEMS. WEAK UPSLOPE FLOW AT THE SURFACE AND A MINOR DISTURBANCE ALOFT WILL CREATE THE FAVORABLE CONDITIONS FOR THE STRONG AFTERNOON CONVECTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH SUNDAY. ENOUGH INSTABILITY AND WIND SHEAR WILL EXIST IN THE ATMOSPHERE TO SUPPORT MORE SEVERE THUNDERSTORMS ACROSS THE FRONT RANGE METRO AREAS AND EASTERN PLAINS...WITH LARGE HAIL AND HEAVY RAINFALL BEING THE PRIMARY THREATS. THE ATMOSPHERE IS THEN EXPECTED TO DRY SOMEWHAT EARLY NEXT WEEK. THIS SHOULD REDUCE THE THREAT OF THUNDERSTORMS AND ANY SEVERE WEATHER ESPECIALLY BY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. D-L/DBB
In the hours before
Local storm report, Jun 24, 4:52 PM MDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
452 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:14 PM MDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
514 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:24 PM MDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
524 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
0524 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 5:46 PM MDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
HAIL 2.5 INCHES DEEP AND 1.20 INCHES RAIN IN 20 MINUTES
0524 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 6:13 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
613 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0609 PM HAIL 10 S FLEMING 40.54N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
0544 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
HAIL 2.5 INCHES DEEP AND 1.20 INCHES RAIN IN 20 MINUTES
0524 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKLocal storm report, Jun 24, 6:56 PM MDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
656 PM MDT FRI JUN 24 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL 10 SSW SEDGWICK 40.80N 102.60W
06/24/2005 1.50 INCH SEDGWICK CO TRAINED SPOTTER
0610 PM HAIL 5 WSW HAXTUN 40.61N 102.72W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0609 PM HAIL 10 S FLEMING 40.54N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
0544 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 1.00 INCH LOGAN CO TRAINED SPOTTER
HAIL 2.5 INCHES DEEP AND 1.20 INCHES RAIN IN 20 MINUTES
0524 PM HAIL 3 SSW ST PETERSBURG 40.51N 102.84W
06/24/2005 0.75 INCH LOGAN CO TRAINED SPOTTER
0506 PM HAIL WATTENBURG 40.02N 104.80W
06/24/2005 0.75 INCH WELD CO TRAINED SPOTTER
0445 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.88 INCH ADAMS CO TRAINED SPOTTER
0445 PM HAIL 3 NNE NORTHGLENN 39.95N 104.96W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0442 PM HAIL 2 NE THORNTON 39.91N 104.93W
06/24/2005 1.00 INCH ADAMS CO TRAINED SPOTTER
0438 PM HAIL 3 NE THORNTON 39.92N 104.92W
06/24/2005 0.75 INCH ADAMS CO TRAINED SPOTTER
0316 PM HAIL 3 S CASTLE ROCK 39.34N 104.85W
06/24/2005 0.88 INCH DOUGLAS CO TRAINED SPOTTER
0315 PM HAIL 5 E CASTLE ROCK 39.38N 104.76W
06/24/2005 1.00 INCH DOUGLAS CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:45 PM MDT | Severe Thunderstorm Warning | BOU | Sedgwick | 48 min |
| Jun 24, 9:18 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 42 min |
| Jun 24, 10:37 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 53 min |
| Jun 25, 2:54 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 36 min |
| Jun 25, 3:58 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 47 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.